# SDR 2008UALA05929

- Difficulty date: September 28, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 53,258 hours, 19,695 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019101
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

OXYGEN PRESSURE 480.   FOUND LEAK AT FIRST OBSERVER'S O2 MASK.  REPLACED & LEAK CHECKED OKAY.
